# SDR HEEA0014637

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: KCA0105W
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAG COMPASS UNIT LEAKS AND BULB COVER IS MISSING.
